# SDR I5PA2020021948802

- Difficulty date: February 14, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 93,880 hours, 24,165 cycles
- Engine: Pwa PW2037
- Engine time: 63,179 hours, 20,609 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36015611508008
- Part serial: 219689
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG FIRE LOOP DETECTOR NO 2 MSG APPEARED IN FLIGHT. ITEM WAS PLACED ON MEL. PART WAS THEN REPLACED WITHOUT FURTHER DEFECTS
